# SDR 2006FA0000160

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: General aviation
- Make and model: Israel 1125
- Aircraft serial: 080
- Aircraft time: 3,335 hours, 1,820 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Grease Fitting
- Condition: Leaking
- Location: Le Slat Actuator
- Component: Actuator, Israel
- Component part number: 677D10017
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GREASING OPERATION, THE GREASE BALL DID NOT RESET TO THE CLOSED POSITION, ALLOWING GREASE TO FLOW OUT OF THE ACTUATOR.
